# SDR CALA2015101594595

- Difficulty date: October 15, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 67,634 hours, 7,873 cycles
- Engine: Pwa PW4056
- Engine time: 3,200 hours, 23,618 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Overtemp
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E, A

## Discrepancy

NUMBER 2 ENG OIL OVER TEMP, ENG SHUTDOWN.  OIL PRESS NORMAL, EGT NORMAL.  CREW REPORTED OIL TEMP 190 DEG DURING CLIMB, REDUCED THROTTLE, TEMP REDUCED TO 180 DEG & STABILIZED.  AFTER APROX 5 MIN CREW INITIATED ENG SHUTDOWN.  CREW REPORTED POSITIVE OIL PRESS & WINDMILLING.  ENG 2 WINDMILLING & HI OIL TEMP.  INSPECTION ACCOMPLISHED NORMAL.  HIGH POWER RUN ACCOMPLISHED WITH OK PARAMETERS.  SUSPECT OIL OVER SERVICE.
